Alert archive / Kansas / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 182, NWS Wichita, KS
NWS Wichita, KS issued this severe thunderstorm warning at Jul 23, 2013, 7:20 PM CDT for 4 counties in Kansas. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 23, 2013, 7:20 PM CDT (00:20 UTC)
- Expired
- Jul 23, 2013, 8:00 PM CDT
- In force
- 40 min
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 60.0 mph
Counties Ellsworth County, KS, McPherson County, KS, Rice County, KS, Saline County, KS
The radar
The Wichita radar (KICT), 102 km from the middle of the area, began a volume at 00:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 23, 5:15 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Topeka, KS (KTOP), launched 00:00Z, 0.3 hours before the alert went out and 197 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 396 J/kg
- Mixed-layer CIN
- -262 J/kg
- Mixed-layer LCL
- 1544 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- -41 m²/s²
- 0-3 km storm-relative helicity
- -13 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.1
The text
As transmitted, in the capitals the NWS used until 2016.
950
WUUS53 KICT 240020
SVRICT
KSC053-113-159-169-240100-
/O.NEW.KICT.SV.W.0182.130724T0020Z-130724T0100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
720 PM CDT TUE JUL 23 2013
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN ELLSWORTH COUNTY IN CENTRAL KANSAS...
NORTHWESTERN MCPHERSON COUNTY IN CENTRAL KANSAS...
NORTHEASTERN RICE COUNTY IN CENTRAL KANSAS...
SOUTHWESTERN SALINE COUNTY IN CENTRAL KANSAS...
* UNTIL 800 PM CDT
* AT 718 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES EAST OF
KANOPOLIS STATE PARK...AND MOVING SOUTHEAST AT 35 MPH.
HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
MARQUETTE AND WINDOM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3841 9761 3836 9797 3868 9807 3874 9786
TIME...MOT...LOC 0020Z 328DEG 31KT 3864 9791
HAIL...1.50IN
WIND...60MPH
$$
BILLINGS2 follow-up statements
885
WWUS53 KICT 240036
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
736 PM CDT TUE JUL 23 2013
KSC053-113-159-169-240100-
/O.CON.KICT.SV.W.0182.000000T0000Z-130724T0100Z/
SALINE KS-RICE KS-MCPHERSON KS-ELLSWORTH KS-
736 PM CDT TUE JUL 23 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
ELLSWORTH...NORTHWESTERN MCPHERSON...NORTHEASTERN RICE AND
SOUTHWESTERN SALINE COUNTIES UNTIL 800 PM CDT...
AT 732 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR MARQUETTE...
AND MOVING SOUTHEAST AT 35 MPH.
HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT WIND
DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
WINDOM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3841 9761 3836 9797 3868 9807 3874 9786
TIME...MOT...LOC 0036Z 328DEG 31KT 3852 9782
HAIL...1.50IN
WIND...60MPH
$$
KETCHAM822
WWUS53 KICT 240048
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
748 PM CDT TUE JUL 23 2013
KSC053-113-159-169-240100-
/O.CON.KICT.SV.W.0182.000000T0000Z-130724T0100Z/
SALINE KS-RICE KS-MCPHERSON KS-ELLSWORTH KS-
748 PM CDT TUE JUL 23 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
ELLSWORTH...NORTHWESTERN MCPHERSON...NORTHEASTERN RICE AND
SOUTHWESTERN SALINE COUNTIES UNTIL 800 PM CDT...
AT 746 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES SOUTHEAST
OF MARQUETTE...AND MOVING SOUTHEAST AT 35 MPH.
HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT WIND
DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF CENTRAL MCPHERSON COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3841 9761 3836 9797 3868 9807 3874 9786
TIME...MOT...LOC 0049Z 328DEG 31KT 3847 9772
HAIL...1.50IN
WIND...60MPH
$$
KETCHAMWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 23, 6:19 PM CDT, 1 hour 1 minute earlier.
Area forecast discussion, Jul 23, 6:19 PM CDT, 1 hour 1 minute before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WICHITA KS 619 PM CDT TUE JUL 23 2013 .SHORT TERM...(THIS EVENING THROUGH FRIDAY) ISSUED AT 318 PM CDT TUE JUL 23 2013 THIS EVENING-TONIGHT: FAIRLY IMPRESSIVE SETUP FOR SEVERE WEATHER THIS EVENING/TONIGHT OVER THE FLINT HILLS AND AREAS EAST OF I-135. A POTENT SHORTWAVE OVER NEB WILL DIVE SOUTHEAST INTO NE KS THIS EVENING...HELPING PUSH A COLD FRONT TO NEAR I-70. A VERY UNSTABLE AIRMASS WILL BE LOCATED JUST AHEAD OF THIS FRONTAL BOUNDARY. EXPECTING SEVERE THUNDERSTORMS TO DEVELOP ALONG THIS FRONT...MOST LIKELY NEAR I-70...SOMEWHERE BETWEEN KMHK AND KSLN WITH HP SUPERCELLS THE MOST LIKELY STORM MODE INITIALLY AS LATEST SHORT TERM MODELS SHOW IMPRESSIVE NW FLOW 0-6KM BULK SHEAR FOR LATE JULY OF 45-55 KTS. THIS ALONG WITH CLOCKWISE ROTATIONAL SHEAR SUGGESTS SUSTAINED ROTATING STORMS FOR LARGE HAIL AND DAMAGING WINDS...AS THIS SUPERCELL DROPS SOUTH-SOUTHEAST INTO THE FLINT HILLS AND SOUTHEAST KS. ALSO STRONG 850-700H MOISTURE TRANSPORT AND CONVERGENCE ALONG THIS BOUNDARY WILL LEAD TO WIDESPREAD SHOWERS AND THUNDERSTORMS ELSEWHERE FOR THE INITIAL STORMS TO MERGE INTO A COMPLEX OF STORMS AS THIS EVENING GOES ON...AS THE FRONT PROGRESSES TO THE SOUTH. COULD SEE SOME SUPERCELL STRUCTURES MAINTAIN THEMSELVES WITHIN THE COMPLEX WHICH COULD LEAD TO A HEIGHTENED DAMAGING WIND THREAT FOR COUNTIES ALONG AND EAST OF CHASE-BUTLER- COWLEY CO LINE. HAZARDOUS WEATHER OUTLOOK HAS ALREADY BEEN UPDATED TO SHOW THIS HEIGHTENED CHANCE. NEXT CONCERN WILL BE HEAVY RAINFALL CHANCES ASSOCIATED WITH THIS COMPLEX OF STORMS. THIS COULD BE ESPECIALLY TRUE OVER SOUTHEAST KS...AS LATEST MODEL TRENDS SHOW PW VALUES OF 150-200 PERCENT OF NORMAL OVER THIS AREA...FOR VERY EFFICIENT RAINFALL PRODUCERS. LATEST NAM/WRF SHOWS THAT INITIAL SVR COMPLEX OF STORMS WILL BE FAIRLY PROGRESSIVE...PUSHING SOUTH INTO NE OK LATE THIS EVENING/OVERNIGHT...BUT MOISTURE TRANSPORT LINGERS OVER SOUTHEAST KS WELL INTO THE OVERNIGHT HOURS...WHICH COULD LEAD TO A SIGNIFICANT STRATIFORM RAIN AREA LINGERING OVER SE KS FOR A GOOD PORTION OF THE NIGHT. SO CERTAINLY COULD SEE SOME 1 TO 2 INCH RAINFALL AMOUNTS ACROSS THIS AREA. FLASH FLOOD GUID VALUES ARE FAIRLY LOW AROUND 2.25 INCHES/3 HOURS. SO A BORDERLINE FLASHING FLOODING THREAT...GIVEN THE FORECASTED VALUES. WILL NOT GO WITH ANY FLASH FLOOD WATCH...GIVEN THE UNCERTAINTY...BUT COULD SEE SOME LOCALIZED FLOODING. WED: COULD SEE SOME SHOWERS AND EMBEDDED STORMS LINGER OVER PORTIONS OF SOUTHEAST KS FOR THE MORNING HOURS ON WED AS WELL...WITH COOLER AND DRIER AIR MOVING INTO CEN KS FOR WED AFTN. WILL KEEP SOME LOW POPS OVER SRN KS...FOR WED AFTN AS MODELS LINGER MAIN SYNOPTIC FRONT ALONG THE KS/OK BORDER WITH A VERY UNSTABLE AIRMASS ALONG IT OR JUST TO THE SOUTH OF IT. COULD SEE SOME HUMID AIR LINGER FOR AREAS ALONG AND SOUTH OF HIGHWAY 54/400 UNTIL THE EVENING HOURS BEFORE CHANCES PUSH SOUTH INTO OK...THEN THE DRIER AIR TRYS TO PUSH ACROSS THE WHOLE AREA FOR WED NIGHT WITH DRY CONDITIONS EXPECTED AS SHORTWAVE RIDGING MOVES OVER THE AREA AHEAD OF THE NEXT SHORTWAVE TROUGH MOVING OVER THE NRN ROCKIES. THU-FRI: ANOTHER SHORTWAVE LOOKS TO DROP SOUTH OUT OF THE NRN ROCKIES FOR THU...AS LOW LEVEL FLOW AND MOISTURE SLOWLY RETURNS TO THE SOUTH AHEAD OF SHORTWAVE AS IT MOVES ACROSS THE PLAINS. THIS WILL SET THE STAGE FOR ANOTHER ACTIVE SHOWER AND THUNDERSTORM DAY ON THU INITIALLY ACROSS THE WRN HALF OF THE FORECAST AREA...AND EVENTUALLY ACROSS THE WHOLE AREA BY THU NIGHT AS ISENTROPIC LIFT INCREASES ACROSS THE AREA AS THIS SHORTWAVE DROPS SOUTHEAST. COULD SEE SOME OF THIS CONVECTION LINGER ACROSS SRN KS FOR THE EARLY PORTIONS OF FRI AS 850-700H MOISTURE TRANSPORT CONTINUES ACROSS SRN KS. SO WILL KEEP SOME POPS OVER THE ERN HALF OF THE FORECAST AREA INTO FRI AS WELL. THE NW FLOW REGIME WILL KEEP TEMPS UNSEASONABLY COOL FOR LATE JULY...WITH CLOUD COVER KEEPING MAX TEMPS IN THE LOWER 80S. KETCHAM .LONG TERM...(SATURDAY THROUGH TUESDAY) ISSUED AT 318 PM CDT TUE JUL 23 2013 UNSEASONABLY COOL HIGH TEMPERATURES CAN BE EXPECTED AT THE START OF THE WEEKEND AS A MID/UPPER LOW MIGRATES SLOWLY EASTWARD OVER THE GREAT LAKES WITH NW UPPER FLOW PREVAILING ACROSS THE CENTRAL AND NORTHERN PLAINS. IN THE WAKE OF A COLD FRONT...HIGHS ON SAT ARE ONLY EXPECTED TO REACH THE LOW 80S. THE MID/UPPER RIDGE BEGINS TO FLATTENS OUT BY THE END OF THE WEEKEND/EARLY NEXT WEEK ALLOWING HIGHS TO RETURN TO SEASONABLE NORMALS. MAINTAINED LOW POPS INTO EARLY NEXT WEEK AS A SERIES OF MORE SUBTLE SHORTWAVE TROUGHS EMERGE FROM THE ROCKIES. KETCHAM && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z WEDNESDAY EVENING) ISSUED AT 613 PM CDT TUE JUL 23 2013 CLUSTERS OF SEVERE THUNDERSTORMS ARE LIKELY TO CONTINUE TO DEVELOP ACROSS CENTRAL...SOUTH CENTRAL AND SOUTHEAST KS THIS EVENING ALONG/NORTHEAST OF A THUNDERSTORM OUTFLOW BOUNDARY IN A HIGHLY UNSTABLE/SHEARED ENVIRONMENT. THE MOST LIKELY TAF SITES TO BE AFFECTED APPEAR TO INCLUDE SLN...HUT...ICT AND CNU. SEVERE WIND GUSTS/LARGE HAIL WILL BE THE MAIN THREATS ALONG WITH BRIEF IFR REDUCED VSBYS. MOST OF THE ACTIVITY IS PROGGED TO SHIFT SOUTH INTO OKLAHOMA LATE TONIGHT...WITH ONLY ISOLD...LESS INTENSE ACTIVITY REMAINING IN SOUTHEAST KS. PREVAILING WIND COMPONENT WILL BE EAST- NORTHEAST INTO WEDNESDAY...WITH CONDITIONS LESS FAVORABLE FOR SEVERE WEATHER. JMC && .PRELIMINARY POINT TEMPS/POPS... WICHITA-KICT 73 89 71 89 / 40 20 10 50 HUTCHINSON 70 88 70 89 / 40 10 10 50 NEWTON 70 88 69 89 / 50 20 10 50 ELDORADO 72 87 68 89 / 60 20 10 40 WINFIELD-KWLD 74 90 71 89 / 50 20 20 40 RUSSELL 64 88 70 87 / 30 10 10 50 GREAT BEND 64 88 70 86 / 30 10 10 50 SALINA 67 88 69 89 / 50 10 10 50 MCPHERSON 68 88 69 88 / 50 10 10 50 COFFEYVILLE 77 88 70 91 / 60 40 30 20 CHANUTE 73 86 68 89 / 70 30 20 20 IOLA 73 86 67 89 / 70 20 10 20 PARSONS-KPPF 75 87 70 90 / 60 30 20 20 && .ICT WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Jul 23, 6:13 PM CDT, 1 hour 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 613 PM CDT TUE JUL 23 2013 KSZ032-033-047>053-067>072-082-083-091>096-098>100-242315- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 613 PM CDT TUE JUL 23 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS... SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS. .DAY ONE...TONIGHT SEVERE THUNDERSTORMS ARE LIKELY ACROSS PORTIONS OF THE AREA THIS EVENING. THE STRONGEST STORMS WILL BE CAPABLE OF DAMAGING WINDS TO 80 MPH AND HAIL UP TO THE SIZE OF TENNIS BALLS. IN ADDITION...ANY STORM WILL HAVE THE POTENTIAL TO PRODUCE HIGH RAINFALL RATES THAT MAY RESULT IN LOCALIZED FLOODING. HEAT INDICES ARE EXPECTED TO REMAIN AROUND 100 TO 104 DEGREE RANGE NEAR THE OKLAHOMA STATE LINE UNTIL EARLY THIS EVENING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY ISOLATED SEVERE THUNDERSTORMS WILL REMAIN POSSIBLE ALONG THE KANSAS OKLAHOMA BORDER EARLY WEDNESDAY AFTERNOON. THE MAIN CONCERN WILL BE DAMAGING DOWNBURST WINDS TO 60 MPH. PERIODIC CHANCES FOR THUNDERSTORMS WILL REMAIN ACROSS THE ENTIRE AREA FOR THURSDAY AND FRIDAY...WITH A BRIEF LULL OVER THE WEEKEND AND CONTINUED CHANCES EARLY NEXT WEEK. STRONG STORMS WITH LOCALLY HEAVY RAINS WILL BE POSSIBLE THROUGHOUT THE WEEK. THE BEST CHANCES FOR MORE ORGANIZED SEVERE WEATHER AND FLOODING APPEARS TO BE ON THURSDAY NIGHT AND EARLY ON FRIDAY. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING ACROSS CENTRAL...SOUTH CENTRAL AND SOUTHEASTERN KANSAS. && FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP
In the hours before
Local storm report, Jul 23, 6:55 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
655 PM CDT TUE JUL 23 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0652 PM HAIL LITTLE RIVER 38.40N 98.01W
07/23/2013 M1.50 INCH RICE KS TRAINED SPOTTER
&&
JMCLocal storm report, Jul 23, 6:56 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
656 PM CDT TUE JUL 23 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0656 PM HAIL 2 SE LITTLE RIVER 38.38N 97.99W
07/23/2013 E2.75 INCH RICE KS TRAINED SPOTTER
SPOTTER REPORTS DAMAGED TREES AND CRACKED WINDSHIELDS DUE
TO HAIL
&&
SGSLocal storm report, Jul 23, 6:57 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
657 PM CDT TUE JUL 23 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0657 PM HAIL 4 SE WINDOM 38.34N 97.86W
07/23/2013 E2.75 INCH MCPHERSON KS TRAINED SPOTTER
&&
SGSLocal storm report, Jul 23, 6:58 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
658 PM CDT TUE JUL 23 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0657 PM HAIL WINDOM 38.38N 97.91W
07/23/2013 E1.75 INCH MCPHERSON KS LAW ENFORCEMENT
&&
SGSLocal storm report, Jul 23, 7:02 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
702 PM CDT TUE JUL 23 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0701 PM HAIL 15 W MCPHERSON 38.37N 97.94W
07/23/2013 E1.75 INCH RICE KS TRAINED SPOTTER
&&
SGSLocal storm report, Jul 23, 7:17 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
717 PM CDT TUE JUL 23 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0715 PM HAIL 5 SW INMAN 38.18N 97.84W
07/23/2013 E2.75 INCH MCPHERSON KS TRAINED SPOTTER
&&
SGSThe office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 23, 7:10 PM CDT | Severe Thunderstorm Warning | ICT | McPherson, Reno, Rice | 50 min |
| Jul 23, 7:40 PM CDT | Special Weather Statement | ICT | Marion | 35 min |
| Jul 23, 7:53 PM CDT | Severe Thunderstorm Warning | ICT | Kingman, Reno, Sedgwick | 52 min |
| Jul 23, 7:57 PM CDT | Severe Thunderstorm Warning | ICT | Ellsworth, McPherson, Rice | 48 min |
| Jul 23, 8:11 PM CDT | Severe Thunderstorm Warning | ICT | Reno | 34 min |
| Jul 23, 8:22 PM CDT | Severe Thunderstorm Warning | ICT | Reno | 23 min |
| Jul 23, 8:35 PM CDT | Severe Thunderstorm Warning | ICT | Sedgwick | 25 min |
| Jul 23, 8:38 PM CDT | Severe Thunderstorm Warning | ICT | Kingman, Reno | 52 min |
| Jul 23, 8:43 PM CDT | Special Weather Statement | ICT | Harvey | 32 min |
| Jul 23, 8:54 PM CDT | Severe Thunderstorm Warning | ICT | Sedgwick, Sumner | 51 min |
| Jul 23, 8:58 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Sedgwick | 47 min |
| Jul 23, 9:05 PM CDT | Severe Thunderstorm Warning | ICT | Harper, Sumner | 55 min |
| Jul 23, 9:16 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Cowley, Sumner | 59 min |
| Jul 23, 9:30 PM CDT | Areal Flood Warning | ICT | Sedgwick | 3 hr |
| Jul 23, 9:58 PM CDT | Severe Thunderstorm Warning | ICT | Sumner | 47 min |
| Jul 23, 10:03 PM CDT | Special Weather Statement | ICT | Montgomery | 27 min |
| Jul 23, 10:09 PM CDT | Severe Thunderstorm Warning | ICT | Chautauqua, Cowley, Elk | 51 min |
| Jul 23, 10:13 PM CDT | Severe Thunderstorm Warning | ICT | Cowley, Sumner | 47 min |
| Jul 23, 10:19 PM CDT | Severe Thunderstorm Warning | ICT | Labette, Montgomery | 41 min |
| Jul 23, 10:27 PM CDT | Severe Thunderstorm Warning | ICT | Montgomery | 33 min |
| Jul 23, 10:36 PM CDT | Special Weather Statement | ICT | McPherson | 24 min |
| Jul 23, 10:56 PM CDT | Severe Thunderstorm Warning | ICT | Chautauqua, Labette, Montgomery | 49 min |
| Jul 23, 11:01 PM CDT | Special Weather Statement | ICT | Sumner | 29 min |
| Jul 23, 11:27 PM CDT | Severe Thunderstorm Warning | ICT | Cowley, Sumner | 33 min |
| Jul 23, 11:29 PM CDT | Special Weather Statement | ICT | Sedgwick | 31 min |
| Jul 23, 11:58 PM CDT | Special Weather Statement | ICT | Cowley | 32 min |
| Jul 24, 12:04 AM CDT | Areal Flood Warning | ICT | Cowley | 8 hr |
| Jul 24, 2:14 AM CDT | Special Weather Statement | ICT | Sumner | 31 min |
| Jul 24, 2:50 AM CDT | Special Weather Statement | ICT | Harper | 25 min |
| Jul 24, 3:50 PM CDT | Flash Flood Watch | ICT | Chautauqua, Cowley, Elk, Labette, Montgomery, Sumner | 43 hr |
Nearby
Severe Thunderstorm Warnings in Kansas, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.